# SDR AALA20171022004

- Difficulty date: October 22, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 89,914 hours, 14,443 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 861CABMODJ
- Part serial: 03175
- Condition: Faulty
- Location: Aoa
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  JFK-ZRH FLIGHT RETURNED TO JFK ACCOUNT ALTIMETER SPLIT.  OVERWEIGHT LANDING UNEVENTFUL.  REMOVED AND REPLACED FIRST OFFICERS ANGLE-OF-ATTACK SENSOR PER AMM 34-12-03.  OPERATIONAL CHECK GOOD.
